Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Algorithms for spline and other approximations to functions and data

Phillips, G.M. and Taylor, Philip (1992) Algorithms for spline and other approximations to functions and data. Computer Physics Communications, 73 (1-3). pp. 1-21. ISSN 0010-4655

Full text not available in this repository. (Request a copy from the Strathclyde author)

Abstract

A succinct introduction to splines, explaining how and why B-splines are used as a basis and how cubic and quadratic splines may be constructed, is followed by brief account of Hermite interpolation and Padé approximations.

Item type: Article
ID code: 17716
Keywords: algorithms, spline, functions and data, Probabilities. Mathematical statistics
Subjects: Science > Mathematics > Probabilities. Mathematical statistics
Department: Strathclyde Business School > Human Resource Management
Related URLs:
    Depositing user: Strathprints Administrator
    Date Deposited: 14 May 2010 14:05
    Last modified: 12 Mar 2012 11:08
    URI: http://strathprints.strath.ac.uk/id/eprint/17716

    Actions (login required)

    View Item